# SDR USAA990055

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 520
- Part time: 37,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .20 CRACK AND CORROSION BS 520 VHF NR 2 COMM ANTENNA MOUNT CHANNEL.  REMOVED AND REPLACED CHANNEL PER SB 737-53-1159 FIG 1 STEP 1.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing Special Attention Service Bulletin 737-53-1159](https://openairdocs.org/service-documents/boeing/sb-737-53-1159.md). Cited as "SB 737-53-1159". OpenAirDocs has a copy of revision 1
